# SDR R61A201208310489

- Difficulty date: August 31, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000046
- Aircraft time: 18,870 hours, 12,133 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 17027437408
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT INBOARD FLAP UPPER SKIN CRACKED FROM FASTENER ON INBOARD END.  (COMPOSITE)  MAINTENANCE REPAIRED RIGHT INBOARD FLAP UPPER SKIN IAW EMB 170 SRM 51-71-08.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
